# SDR UIEA2021042100954

- Difficulty date: April 25, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 80,248 hours, 27,020 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OB FLAP UPR SURFACE PREVIOUSLY INSTALLED REPAIR HAS MNULTIPLE DAMAGES AT IB CORNE. (CAUSED BY #9 SPOILER ACTUATOR ROD END FITTING BOLTS)( ACCOMPLISHED FAB NEW DOUBLER, BONDED DOUBLER, TAP TEST, PROTECTIVE TREATMENT, CLEANED, PREPPED AND APPLIED TEFLON TO RT WING OB FLAP UPPER SURFACE IAW B767 SRM 57-53-01-2R-1, SRM 51-70-10-2R-2, SRM 51-10-06, AMM B767 51-21-10. )
